Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pain in lower stomach, feeling sick, menstrual problem. Metrogel applied, dydrogestrone taken. Advise?

Hi doctor, I had sever diarhea when I missed my periods date , my doctor gave me metrogel I became fine after a week visit back I told my doctor that I have a bit pain at my lower stomach and now she gave me dydrogestrone, is it fine, I had my mensural cycle normal n I did not bleed also after u missed my periods n feeling sick after taking dydrogestrone it's just 2 days should I continue...???
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Your doctor gave you metrogyl for the gastrointestinal infection.
The gastrointestinal infection will clear with the anti-microbial.
The other problem that you are facing is that of missed periods.
There are many reasons for missing periods.
Pregnancy is the most important cause.
In case the pregnancy test is negative, we have to look for other causes of missed periods.
Hormonal imbalance is the other cause.
A course of progesterone (dydrogesterol) will help to regularize your periods.
Progesterone is associated with some side effects.
Nausea, headache are the common ones.
There is nothing to worry about these side effects.
However, if these side effects are prolonged or incapacitating, you need to consult your doctor for a change in the drug or in dosage.

Thanks and take care
Dr Shailja P Wahal
Answered: Wed, 19 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor